| Catalog Number |
8065912501 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that during vitrectomy surgery, an ophthalmic knife did not enter the trocar.The surgery was completed on the same day, and no patient harm was reported.Additional information was requested but has not been received to date.
Additional Manufacturer Narrative
Upon further review, it was identified that the increased thickness was located in the middle portion of the knife within the shank area.There was no issue with the functional cutting tip of the knife.Based on this assessment, the thickness observed in the shank area is not considered a reportable malfunction, as no serious injury has occurred, and the condition is not likely to cause or contribute to a serious injury.Hence this complaint does not meet the criteria for regulatory reporting.No further reports will be submitted under mfg report num 2523835-2025-01261.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.